# SDR REXA2012053000627

- Difficulty date: May 30, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 12,851 hours, 12,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINDSCREEN EXIT LIGHT LENS BROKEN.  REMOVED BROKEN EXIT LIGHT LENS AND INSTALLED SERVICEABLE EXIT LENS ON LT WINDSCREEN IAW AMM 33-51-13 P/N BF5-0390-901.
